# SDR DHL9770121C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, 2 CRACK ON ATTACH ANGLE, NEAR CENTER SECTION, UPPER SKIN AT BS 850 RBL 63.  REMOVED AND REPLACED ANGLE PER SRM 51-40-1 PAGE 4, AND SRM 51-40-3 FIG 1.  REPAIR SIZE 14 BY 2.5, N/R3566.
